# SDR EIAA970194

- Difficulty date: September 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 3251 · Steering Unit
- Part: Steering Act
- Part number: 1711715
- Condition: Failed
- Location: Rt Mlg
- Part time: 9,178 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HKG - LOG PAGE:  F97865 - ON LINE-UP, RIGHT BODY GEAR LOCK LIGHT WOULD NOT GO OUT.  BOTH PRIMARY AND ALTERNATE.  FOUND RIGHT OUTBOARD STEERING ACTUATOR BROKEN.  REMOVED AND REPLACED STEERING ACTUATOR AND MWT NR 9, 10, 11, AND 12.  OPERATIONAL CHECK NORMAL PER MM 32-53-11.  (X)
